# SDR A6WA202305168606

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 40,863 hours, 40,039 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Sensor
- Part number: 864808
- Part serial: C374
- Condition: Unknown
- Part time: 45,987 hours, 42,238 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT PROX SYS CHAN CAUTION MSG, RAN QRH MSG REMAINED.  R & R PSEU IAW AMM 32-61-01 AND PREFORMED OPERATIONAL TEST IAW AMM         32-61-00. OPS CHECK GOOD. AIRCRAFT OK FOR RTS.
